# SDR SWIA200717907

- Difficulty date: January 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,400 hours, 7,157 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WHEEL WELL TRANSDUCER BRACKET CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEFT WHEEL WELL TRANSDUCER BRACKET PER CRJ200 SRM 51-42-06 AND 51-80-00.
